# SDR R61A201708090602

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 7,957 hours, 5,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 011983
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 7,957 hours, 5,538 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT EMERGENCY LIGHT WON'T TEST.  R & R THE BATTERY PACK IAW AMM 33-50-01.
